# SDR QXEA2022061400222

- Difficulty date: June 11, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 34,326 hours, 36,651 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1619
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EGRESS LIGHT AFT OF CABIN SERVICE DOOR ON EXTERNAL FUSELAGE IS INOP. REPLACED LIGHT BULB. OPERATIONAL CHECKS GOOD IAW AMM 33-51-11-000-801 AND 33-51-11-400-801.
